# SDR IPXA2574403

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ATB - IFSD LT ENGINE FAILED ON CLIMB.  EMERGENCY DECLARED RETURNED TO DEPARTURE.  R & R NR 1 ENGINE IAW TC-5001.
